- Research Article
- Open Access
Entire Bounded Solutions for a Class of Quasilinear Elliptic Equations
Boundary Value Problems volume 2007, Article number: 016407 (2007)
We consider the problem where is not identically zero. Under the condition that satisfies (H), we show that there exists such that the above-mentioned equation admits at least one solution for all. This extends the results of Laplace equation to the case of-Laplace equation.
Herrero MA, Vázquez JL: On the propagation properties of a nonlinear degenerate parabolic equation. Communications in Partial Differential Equations 1982,7(12):1381–1402. 10.1080/03605308208820255
Esteban JR, Vázquez JL: On the equation of turbulent filtration in one-dimensional porous media. Nonlinear Analysis 1986,10(11):1303–1325. 10.1016/0362-546X(86)90068-4
Yang Z: Existence of positive bounded entire solutions for quasilinear elliptic equations. Applied Mathematics and Computation 2004,156(3):743–754. 10.1016/j.amc.2003.06.024
Guedda M, Véron L: Local and global properties of solutions of quasilinear elliptic equations. Journal of Differential Equations 1988,76(1):159–189. 10.1016/0022-0396(88)90068-X
Guo ZM: Existence and uniqueness of positive radial solutions for a class of quasilinear elliptic equations. Applicable Analysis 1992,47(2–3):173–189.
Guo ZM: Some existence and multiplicity results for a class of quasilinear elliptic eigenvalue problems. Nonlinear Analysis 1992,18(10):957–971. 10.1016/0362-546X(92)90132-X
Guo ZM, Webb JRL: Uniqueness of positive solutions for quasilinear elliptic equations when a parameter is large. Proceedings of the Royal Society of Edinburgh. Section A. Mathematics 1994,124(1):189–198. 10.1017/S0308210500029280
Lu Q, Yang Z, Twizell EH: Existence of entire explosive positive solutions of quasi-linear elliptic equations. Applied Mathematics and Computation 2004,148(2):359–372. 10.1016/S0096-3003(02)00852-4
Bognár G, Drábek P: The -Laplacian equation with superlinear and supercritical growth, multiplicity of radial solutions. Nonlinear Analysis 2005,60(4):719–728. 10.1016/j.na.2004.09.047
Prashanth S, Sreenadh K: Multiplicity of positive solutions for -Laplace equation with superlinear-type nonlinearity. Nonlinear Analysis 2004,56(6):867–878. 10.1016/j.na.2003.10.026
Brezis H, Kamin S: Sublinear elliptic equations in . Manuscripta Mathematica 1992,74(1):87–106. 10.1007/BF02567660
Ambrosetti A, Brezis H, Cerami G: Combined effects of concave and convex nonlinearities in some elliptic problems. Journal of Functional Analysis 1994,122(2):519–543. 10.1006/jfan.1994.1078
Brezis H, Oswald L: Remarks on sublinear elliptic equations. Nonlinear Analysis 1986,10(1):55–64. 10.1016/0362-546X(86)90011-8
Bartsch T, Willem M: On an elliptic equation with concave and convex nonlinearities. Proceedings of the American Mathematical Society 1995,123(11):3555–3561. 10.1090/S0002-9939-1995-1301008-2
Ye D, Zhou F: Invariant criteria for existence of bounded positive solutions. Discrete and Continuous Dynamical Systems. Series A 2005,12(3):413–424.
El Mabrouk K: Entire bounded solutions for a class of sublinear elliptic equations. Nonlinear Analysis 2004,58(1–2):205–218. 10.1016/j.na.2004.01.004